# SDR ABXA20131029626

- Difficulty date: October 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM UPPER & LOWER SURFACE ADJACENT TO NUTPLATE AT STATION 801 LBL 9.  REMOVED CORROSION IAW B767-200 SRM 53-50-12 FIG 101, COMPLIED WITH REA NR B653-60753-MR.  CORROSION, PN 145T8611-6, PN KEEL BEAM CHORD, SN NA, LOC FS 801, LBL 9.  AIRCRAFT WAS GROUNDED.
